Please use this identifier to cite or link to this item:
Title: Single machine scheduling with resource dependent release times and processing times
Authors: Wang, Xiuli
Cheng, T. C. Edwin
Subjects: Scheduling
Resource dependent release times
Resource dependent processing times
Performance bound
Issue Date: May-2005
Publisher: Elsevier
Source: European journal of operational research, 1 May 2005, v. 162, no. 3, p. 727-739.
Abstract: We consider the single machine scheduling problem with resource dependent release times and processing times, in which both the release times and processing times are strictly linear decreasing functions of the amount of resources consumed. The objective is to minimize the makespan plus the total resource consumption costs. We propose a heuristic algorithm for the general problem by utilizing some derived optimal properties and analyze its performance bound. For some special cases, we propose another heuristic algorithm that achieves a tighter performance bound.
Rights: European Journal of Operational Research © 2003 Elsevier B.V. The journal web site is located at
Type: Journal/Magazine Article
DOI: 10.1016/j.ejor.2003.10.024
ISSN: 0377-2217
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
Single Machine Scheduling with Resource Dependent.pdfPre-published version175.89 kBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.